# SDR AALA991076

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FLT 1886 - DURING LANDING AT LGA COCKPIT EMERGENCY EXIT LIGHTS ILLUMINATED AND REMAINED ILLUMINATED WITH SWITCH TURNED OFF.  REPLACED COCKPIT EMERGENCY EXIT LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
